# SDR HYIA20230928001

- Difficulty date: September 19, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Tecnam P2012
- Aircraft serial: 020
- Aircraft time: 1,940 hours, 1,940 cycles
- Engine: TEO540C1A
- Engine time: 1,488 hours, 1,913 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 76220
- Condition: Sheared
- Part time: 1,055 hours
- Component: Engine, Lyc
- Component part number: TEO540C1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION THE NUMBER ONE CYLINDER THROUGH STUD WAS FOUND TO BE SHEARED. THE ENGINE IS BEING REPLACED.
